Improved L2 - L T-S fuzzy filtering for discrete stochastic systems
by Taha Zoulagh; Bensalem Boukili; Abdelaziz Hmamed; Ahmed El Hajjaji
International Journal of Digital Signals and Smart Systems (IJDSSS), Vol. 2, No. 2, 2018

Abstract: The problem of L2 - L filtering for a class of Takagi-Sugeno (T-S) fuzzy stochastic systems is tackled in this paper. A new design method of full order filter is presented, that guarantees the asymptotic stability of filtering error system with a prescribed L2 - L performance level. The filter parameters are assumed to be linearly dependent on the normalised fuzzy weighting functions. Sufficient analysis condition is proposed in the filter analysis step where some known lemmas are applied, thereafter, the corresponding filter design is cast into a convex optimisation problem. Finally, numerical example from literature is employed to demonstrate the effectiveness of the proposed method.

Online publication date: Fri, 13-Jul-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Digital Signals and Smart Systems (IJDSSS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email